# SDR CA101025003

- Difficulty date: October 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER LOSS (SINGLE ENG) AFTER T/O AT 300 FT ALTITUDE, THE ENGINE POWER ROLLED BACK.  THE PILOT USED THE MANUAL OVERRIDE LEVER AND AFTER HEARING "BACK FIRES" HE WAS ABLE TO RE-GAIN ENGINE POWER.  HE DECLARED EMERGENCY AND RETURNED TO THE AIRPORT FOR A SAFE LANDING.  THE ENGINE IS REPORTED TO HAVE SUFFERED AN OVERTEMP DURING THE EVENT, IT WILL BE REMOVED AND SENT FOR INVESTIGATION.
